# SDR IPXA2023070553092

- Difficulty date: May 19, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: UPON ACCOMPLISHMENT OF EO (B757-5310-73926-A) AN EXISTING REPAIR WAS FOUND AT STA 1360 RH STR 26R TO 28R. ALTERNATE INSPECTION REQUIRED ACCOMPLISHED THE WORK PER EO-86093-REQ1 AND VT-MAE EA 757-5360-27-A3229. REVIEWED
